# SDR SWAA2023031399800

- Difficulty date: February 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES STA 727F THRU 727G..<[01] COMPLIED WITH TOOL REQUIREMENT.;[02] COMPLIED WITH MEASUREMENTS.;[03] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.030'). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] REMOVED TRANS ANGLE FASTNERS PER SRM 51-40-02;[05] DRILLED THE NEW TRANSITION ANGLE PER SRM 51-40-02.;[06] FABRICATED REPAIR PARTS; TREATED AND PRIMED PER SRM 53-00-53-2R-6 FOR LH TRANSITION ANGLE STA 727F TO 727G.;[07] VERIFIED FABRICATED REPAIR PARTS; TREATED AND PRIMED PER SRM 53-00-53-2R-6 FOR LH TRANSITION ANGLE STA 727F TO 727G.;[08] INSTALLED NEW BONDED NUTPLATES ON LH TRANSITION ANGLE STA 727F TO 727 G PER SRM 51-40-10-2R-0 ON 17 FEB; 2023 @ 01:45 PM.;[09] C/W INSPECTION OF STEP #8;[10] INSTALLED FASTENERS ON THE NEW TRANSITION ANGLE PER SRM 51-40-02.;[11] C/W INSPECTION;[12] C/W INSPECTION
